Electron. J. Diff. Equ., Vol. 2010(2010), No. 16, pp. 1-5.

Existence of entire positive solutions for a class of semilinear elliptic systems

Zhijun Zhang

Under simple conditions on $f_i$ and $g_i$, we show the existence of entire positive radial solutions for the semilinear elliptic system
  \Delta u =p(|x|)f_1(v)f_2(u)\cr
  \Delta v =q(|x|)g_1(v)g_2(u),
where $x\in \mathbb{R}^N$, $N\geq 3$, and p,q are continuous functions.

Submitted October 22, 2009. Published January 27, 2010.
Math Subject Classifications: 35J55, 35J60, 35J65.
Key Words: Semilinear elliptic systems; entire solutions; existence.

Show me the PDF file (169 KB), TEX file, and other files for this article.

Zhijun Zhang
School of Mathematics and Information Science
Yantai University, Yantai, Shandong, 264005, China

Return to the EJDE web page